# SDR CAL960244

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Act Bracket
- Condition: Cracked
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN RADIUS OF NR 6 KRUGER FLAP ACTUATOR OUTBOARD MOUNTING BRACKET.  A NEW BRACKET WAS FABRICATED AND INSTALLED IAW SRM 51-40-3, 51-30-2, AND 57-20-2.  (X)
